BibTeX record journals/amc/ShangQHY08

download as .bib file

@article{DBLP:journals/amc/ShangQHY08,
  author    = {Yadong Shang and
               Jinghong Qin and
               Yong Huang and
               Wenjun Yuan},
  title     = {Abundant exact and explicit solitary wave and periodic wave solutions
               to the Sharma-Tasso-Olver equation},
  journal   = {Appl. Math. Comput.},
  volume    = {202},
  number    = {2},
  pages     = {532--538},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2008.02.034},
  doi       = {10.1016/j.amc.2008.02.034},
  timestamp = {Tue, 01 Sep 2020 18:32:35 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/ShangQHY08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics